Some new results in 1D inverse scattering
Journées équations aux dérivées partielles (1995), article no. 15, 6 p.
@article{JEDP_1995____A15_0,
     author = {Sylvester, John},
     title = {Some new results in {1D} inverse scattering},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {15},
     publisher = {Ecole polytechnique},
     year = {1995},
     mrnumber = {96i:34190},
     language = {en},
     url = {http://archive.numdam.org/item/JEDP_1995____A15_0/}
}
TY  - JOUR
AU  - Sylvester, John
TI  - Some new results in 1D inverse scattering
JO  - Journées équations aux dérivées partielles
PY  - 1995
DA  - 1995///
PB  - Ecole polytechnique
UR  - http://archive.numdam.org/item/JEDP_1995____A15_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=96i:34190
LA  - en
ID  - JEDP_1995____A15_0
ER  - 
%0 Journal Article
%A Sylvester, John
%T Some new results in 1D inverse scattering
%J Journées équations aux dérivées partielles
%D 1995
%I Ecole polytechnique
%G en
%F JEDP_1995____A15_0
Sylvester, John. Some new results in 1D inverse scattering. Journées équations aux dérivées partielles (1995), article  no. 15, 6 p. http://archive.numdam.org/item/JEDP_1995____A15_0/

[1] R.C. Bailey, Some inverse problems in geophysics 1970, Ph.D. thesis, Cambridge Univ.

[2] Y. Chen and V. Rokhlin, On the inverse scattering problem for the helmholtz equation in one dimension, Inverse Problems, 8(3) (1992), 365-390. | MR | Zbl

[3] J. P. Corones, R.J. Krueger, and Davison. Direct and inverse scattering in the time domain via invariant embedding equations, J. Acoust. Soc. Am. 74 (1983), 1535-1541. | MR | Zbl

[4] Gelfand, I., and Levitan, B., On the derermination of a differential equation from its spectral function, Izv. Akad Nauk. SSR, Ser. Mat., 15 (1951). | MR | Zbl

[5] Sylvester, J., The Layer Stripping Approach to Impedance Tomography, Inverse Problems : Principles and Applications in Geophysics, Technology, and Medicine, Potsdam (1993), 307-321. | MR | Zbl

[6] Sylvester, J., Winebrenner, D. and Gylys-Colwell, F., Layer Stripping for the Helmholtz Equation, SIAM Journal of Applied Math., (to appear). | Zbl